Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 80, Number 1
HTML articles powered by AMS MathViewer

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 80, Number 1 (1974)
PDF
Bull. Amer. Math. Soc. 80 (1974)
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 80, Number 1 (1974)
PDF
Bull. Amer. Math. Soc. 80 (1974)
Global deformation of polarized varieties
T. Matsusaka PDF
Bull. Amer. Math. Soc. 80 (1974), 1-7
The subscript of $\aleph _n$ ,projective dimension, and the vanishing of ${\lim \limits _\leftarrow }^{(n)}$
Barbara L. Osofsky PDF
Bull. Amer. Math. Soc. 80 (1974), 8-26
Dynamical systems, filtrations and entropy
M. Shub PDF
Bull. Amer. Math. Soc. 80 (1974), 27-41
Elections to membership
PDF
Bull. Amer. Math. Soc. 80 (1974), 42-44
Continuous differentiability of the free boundary for weak solutions of the Stefan problem
John R. Cannon, Daniel B. Henry and Daniel B. Kotlow PDF
Bull. Amer. Math. Soc. 80 (1974), 45-48
Bifurcation and stability for a nonlinear parabolic partial differential equation
Nathaniel Chafee and E. F. Infante PDF
Bull. Amer. Math. Soc. 80 (1974), 49-52
Automorphisms of the lattice of recursively enumerable sets
Robert I. Soare PDF
Bull. Amer. Math. Soc. 80 (1974), 53-58
A degree for nonacyclic multiple-valued transformations
D. G. Bourgin PDF
Bull. Amer. Math. Soc. 80 (1974), 59-61
Motions of links in the 3-sphere
Deborah Louise Goldsmith PDF
Bull. Amer. Math. Soc. 80 (1974), 62-66
A structure theory of Jordan pairs
Ottmar Loos PDF
Bull. Amer. Math. Soc. 80 (1974), 67-71
Branched and folded parametrizations of the sphere
George K. Francis PDF
Bull. Amer. Math. Soc. 80 (1974), 72-76
Cohomology and weight systems for nilpotent Lie algebras
G. Leger and E. Luks PDF
Bull. Amer. Math. Soc. 80 (1974), 77-80
The Hadamard three-circles theorems for partial differential equations
R. Výborný PDF
Bull. Amer. Math. Soc. 80 (1974), 81-84
Stability and transversality
Robert D. May PDF
Bull. Amer. Math. Soc. 80 (1974), 85-89
Persistent manifolds are normally hyperbolic
Ricardo Mañe PDF
Bull. Amer. Math. Soc. 80 (1974), 90-91
The Calabi construction for compact Ricci flat Riemannian manifolds
Arthur E. Fischer and Joseph A. Wolf PDF
Bull. Amer. Math. Soc. 80 (1974), 92-97
Best approximation by compact operators. II
Richard Holmes, Bruce Scranton and Joseph Ward PDF
Bull. Amer. Math. Soc. 80 (1974), 98-102
Completion and embedding between pseudo $\left ( {\upsilon ,k,\lambda } \right )$-designs and $\left ( {\upsilon ,k,\lambda } \right )$-designs
Osvaldo Marrero PDF
Bull. Amer. Math. Soc. 80 (1974), 103-105
On Hilbert transforms along curves
Alexander Nagel, Nestor Rivière and Stephen Wainger PDF
Bull. Amer. Math. Soc. 80 (1974), 106-108
On the compactifications of arithmetic quotients of symmetric spaces
Peter Kiernan PDF
Bull. Amer. Math. Soc. 80 (1974), 109-110
Generalized Brieskorn manifolds
Richard C. Randell PDF
Bull. Amer. Math. Soc. 80 (1974), 111-115
Self-orthogonal latin squares of all orders $n \ne 2,3,6$
R. K. Brayton, Donald Coppersmith and A. J. Hoffman PDF
Bull. Amer. Math. Soc. 80 (1974), 116-118
On the Frattini subgroups of generalized free products
R. B. J. T. Allenby and C. Y. Tang PDF
Bull. Amer. Math. Soc. 80 (1974), 119-121
Periodically perturbed conservative systems
Shair Ahmad PDF
Bull. Amer. Math. Soc. 80 (1974), 122-123
Central multiplier theorems for compact Lie groups
Ronald R. Coifman and Guido Weiss PDF
Bull. Amer. Math. Soc. 80 (1974), 124-126
Properties of rank preserving weak maps
Dean Lucas PDF
Bull. Amer. Math. Soc. 80 (1974), 127-131
General interpolating sequences in disks and polydisks
Eric P. Kronstadt PDF
Bull. Amer. Math. Soc. 80 (1974), 132-137
Rational critical points of the reduced norm of an algebra
Don Goelman PDF
Bull. Amer. Math. Soc. 80 (1974), 138-141
Quasi-Kan extensions for 2-categories
John W. Gray PDF
Bull. Amer. Math. Soc. 80 (1974), 142-147
Existence of solutions of differential equations in Banach space
William J. Knight PDF
Bull. Amer. Math. Soc. 80 (1974), 148-149
A dynamical system on $E^4$ neither isomorphic nor equivalent to a differential system
W. C. Chewning PDF
Bull. Amer. Math. Soc. 80 (1974), 150-153
A formula for the solution of the Navier-Stokes equations based on a method of Chorin
J. Marsden PDF
Bull. Amer. Math. Soc. 80 (1974), 154-158
Covering and function theoretic properties of uniform spaces
Michael D. Rice PDF
Bull. Amer. Math. Soc. 80 (1974), 159-163
Exponential action of a pendulum
R. E. Meyer PDF
Bull. Amer. Math. Soc. 80 (1974), 164-168
Restricted ideals in rings of analytic functions
Andrew Adler and R. Douglas Williams PDF
Bull. Amer. Math. Soc. 80 (1974), 169-173
An implicit function theorem for small divisor problems
E. Zehnder PDF
Bull. Amer. Math. Soc. 80 (1974), 174-179
Boundaries of complex analytic varieties
F. Reese Harvey and H. Blaine Lawson Jr. PDF
Bull. Amer. Math. Soc. 80 (1974), 180-183
Council and board of trustees—1973
PDF
Bull. Amer. Math. Soc. 80 (1974), 184